Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

On continuously semimetrizable and stratifiable spaces


Author: Carlos J. R. Borges
Journal: Proc. Amer. Math. Soc. 24 (1970), 193-196
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1970-0250266-7
MathSciNet review: 0250266
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

Article copyright: © Copyright 1970 American Mathematical Society